| Catalog Number |
33653306 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Implant Pain (4561); Joint Impingement (4834)
| Date of Event |
10/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: medial ankle pain, impingement.(b)(6) 2021: possible bone impingement to medial gutter tar showed no sign of infection or lucency.No implants removed.Medial gutter scope + open debridement.(b)(6) 2021: improving.Further follow up pending.(b)(6) 2023: resolved.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: medial ankle pain, impingement.On (b)(6) 2021: possible bone impingement to medial gutter tar showed no sign of infection or lucency.No implants removed.Medial gutter scope + open debridement on (b)(6) 2021: improving.Further follow up pending on (b)(6) 2023: resolved.".